# SDR WX0A2017020100037

- Difficulty date: February 1, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug MD 83
- Aircraft serial: 49574
- Aircraft time: 68,965 hours, 41,622 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 59364691
- Condition: Corroded
- Location: Bs 1212
- Part time: 68,965 hours, 41,622 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO BS 1212 SHEAR TIE CORRODED.   REPAIRED IAW SRM 53-01 FIG-1
